The Annals of Statistics

An information inequality for the Bayes risk

Masafumi Akahira and Michikazu Sato

Full-text: Open access

Abstract

This paper presents a lower bound, derived from the information inequality for the Bayes risk with respect to truncated priors under quadratic loss. It is discussed in cases where the regularity condition of Brown and Gajek is not always satisfied. A related result for the minimax risk is also given.

Article information

Source
Ann. Statist., Volume 24, Number 5 (1996), 2288-2295.

Dates
First available in Project Euclid: 20 November 2003

Permanent link to this document
https://projecteuclid.org/euclid.aos/1069362323

Digital Object Identifier
doi:10.1214/aos/1069362323

Mathematical Reviews number (MathSciNet)
MR1421174

Zentralblatt MATH identifier
0867.62014

Subjects
Primary: 62F10: Point estimation
Secondary: 62F15: Bayesian inference

Keywords
Information inequality Cramér-Rao inequality Bayes risk

Citation

Sato, Michikazu; Akahira, Masafumi. An information inequality for the Bayes risk. Ann. Statist. 24 (1996), no. 5, 2288--2295. doi:10.1214/aos/1069362323. https://projecteuclid.org/euclid.aos/1069362323


Export citation